On generalized preopen sets


  • Talal Al-Hawary Yarmouk University.




Generalized preopen set, Generalized preopen compactness.


In this paper, the notion of generalized preopen compactness is introduced and connections to other several types of compactness are discussed. In addition, new separation axioms are established.


[1] Al-Hawary, Talal, Generalized Preopen Sets, Questions Answers Gen. Topology 29 (1), pp. 73-80, (2011).

[2] Andrijevi’c, D., Semi—preopen sets, Mat. Vesnik. 38, pp. 24-32, (1986).

[3] Abo-Khadra, A., On Generalized Forms of Compactness, Masters Thesis, Tanta University (Egypt, 1989).

[4] Dontchev, J. and Helsinki, J., Between A- and B-sets, Acta Math. Hung. 69(1-2), pp. 111-122, (1998).

[5] Dontchev, J., Ganster, M.and Noiri, T., On P-closed Spaces, Inter. J. Math. Math. Sci. 24 (3), pp. 203-212, (1998).

[6] Foran, J. and Liebnitz, P., A Characterization of Almost Resolvable Spaces, Rand Circ. Mat. Palermo (2), pp. 136-141, (1991).

[7] Ganster, M. and Reilly, I.L.., A Decomposition of Continuity, Acta Math. Hungar, 56, no 3-4, pp. 299-301, (1990).

[8] Jankovic, D., Reilly, I.L. and Vamanamurthy M., On Strongly Compact Topological Spaces, Acta Math. Hung., pp. 29-40, (1988).

[9] Levine, N., Generalized Closed sets in Topology, Rend. Circ. Mat. Palermo (2) 19, pp. 89-96, (1970).

[10] Mashhour, A. S., Abd EL-Monsef, M. E., Hasainen, I. A. and Noiri, T., Strongly Compact Spaces, Delta J. Sci, pp. 30-46, (1984).

[11] Mashhour, A. S., Abd EL-Monsef, M. E. and ElDeep, S. N., On Pre-continuous and Weak Pre-continuous Mappings, Proc. Math. and Phys. Soc. Egypt, 53, pp. 47-53, (1982).

[12] Mashhour, A. S., Abd EL-Monsef, M. E. and ElDeep, S. N., α−continuous and α−open Mappings, Acta Math. Hung., 3, pp. 213- 218, (1982).

[13] Mathur, A. and Singal, M. K., On Nearly-Compact Spaces, Boll. Un. Mat. Ital., pp. 702-710, (1969).

[14] Reilly, I. L. and Vamanamurthy, M., On α-continuity in Topological Spaces, J. Indian Acad. Math., 18, pp. 89-99, (1996).

[15] Thompson, T., S-closed spaces, Proc. Amer. Math. Soc., pp. 335-338, (1971).

[16] Tong, J., A Decomposition of Continuity, Acta Math. Hungar., 48, pp. 11-15, (1986).



How to Cite

T. Al-Hawary, “On generalized preopen sets”, Proyecciones (Antofagasta, On line), vol. 32, no. 1, pp. 47-60, Jun. 2013.




Most read articles by the same author(s)